Conformal η-Ricci Solitons in δ-Lorentzian Trans Sasakian Manifolds

International Journal of Maps in Mathematics - IJMM

View Publication Info
 
 
Field Value
 
Title Conformal η-Ricci Solitons in δ-Lorentzian Trans Sasakian Manifolds
 
Creator Siddiqi, Mohd Danish
 
Description The object of the present paper is to study the δ-Lorentzian Trans Sasakian manifolds admitting the conformal η-Ricci Solitons and gradient conformal Ricci soliton. It is shown that a symmetric second order covariant tensor in a δ-Lorentzian Trans Sasakian manifold is a constant multiple of metric tensor. Also an example of conformal η-Ricci soliton in 3-dimensional δ-Lorentzian Trans Sasakian manifold is provided in the region where δ-Lorentzian Trans Sasakian manifold expanding.
 
Publisher Bayram Şahin
 
Date 2018-04-24
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
 
Format application/pdf
 
Identifier http://www.journalmim.com/index.php/ijmm/article/view/13
 
Source International Journal of Maps in Mathematics - IJMM; Vol 1 No 1 (2018): International Journal of Maps in Mathematics; 15-34
2636-7467
 
Language eng
 
Relation http://www.journalmim.com/index.php/ijmm/article/view/13/2
 
Rights Copyright (c) 2018 International Journal of Maps in Mathematics - IJMM
 

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us

Twitter

Copyright © 2015-2018 Simon Fraser University Library